# SDR AALA201612229003

- Difficulty date: December 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 18,852 hours, 6,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 137940
- Condition: No Test
- Location: Emergency Lights
- Part time: 18,844 hours, 6,969 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS AT 30L - 34L INOPERATIVE. REPLACED THE POWER SUPPLY IAW AMM 33-51-38.
